I've been on 6mg AM and 8mg PM for 2 weeks and it's not having any effect on my PTSD symptoms yet.
fletch31; What you should do is check back with your doctor by now with that medication and dose you should be noticing something, This may not be the medication for you or maybe they well have to add something with it which is not uncommon. But with the dose you are on and not feeling any better, I would get in and see the doctor. Best of luck they well find the right mix or medication to help you keep at it things do get better. Chuck1957
- Prazosin Information for Consumers
- Prazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2012 • 2 answers
Posted 28 Jan 2016 • 2 answers
Posted 28 Mar 2016 • 2 answers
Posted 14 Apr 2016 • 1 answer
Minipress - Why does prazosin make me feel so strange. I never really wake up. I stay in a constant?
Posted 20 days ago • 1 answer